I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1997, VOLUME 3, NUMBER 2, PAGES 549-577
M. F. Sadykov
View as HTML View as gif image View as LaTeX source
In the present paper differential calculi on quantum groups are
studied, following S. L. Woronowisz.
A non-existence of bicovariant differential calculi on the standard
quantizations of simple algebraic groups is proved, ground field is
taken to be
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: January 13, 2000